MAUDE Adverse Event Report: Roche Diagnostics cobas 4000 c311 stand alone system; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 4000 c311 stand alone system; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04826876001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable magnesium gen.2 results for 1 patient sample on a cobas 4000 c311 stand alone system.The initial result was 3.06 mg/dl with flag.The repeat result was 1.69 mg/dl.The repeat result was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The alarm trace showed water reservoir too low, liquid level sensor in vacuum tank and liquid in vacuum tank alarms.It was found that the customer centrifuges samples at 5500 rpm for 5 minutes, which may be too forceful and too short of a time.The field service engineer (fse) found that the water tank dirty and cleaned and decontaminated it, and also found dried droplets on the surface around the reagent probe wash station.The fse performed a cell blank and a hardware check and cleaned and decontaminated the sample and reagent probes.The investigation is ongoing.

Brand Name
cobas 4000 c311 stand alone system
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250--045
MDR Report Key50480768
Report Number1823260-2026-03527
Device Sequence Number21383439
Product Code JJE
UDI-Device Identifier04015630925551
UDI-Public04015630925551
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04826876001
Device Lot Number91699201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown